The Cause Of Burning In The Gut Is Accompanied By Excessive Anxiety?
Good afternoon, r n r nI am 32 years old, it has been two months that I have been feeling stinging and worrying too much. Have checked with specialists in and given the drugs lansoprazole, sucralfate, domperidone and aprazilam. I wanted to ask if I could take an antidepressant drug containing fluoctine without having to consult a doctor because at the beginning of my treatment I was given fluoctine but by a specialist in other medicine I was not prescribed fluoctine anymore. Thanks for the answer ..
Good evening Adegushan,
Thank you for asking HealthReplies.com.
One of the causes of heartburn is anxiety disorders. In addition, other causes that can cause heartburn:
Gastric ulcer Gastroesophageal reflux Disease in the gall bladder Pancreatitis Cancer Heart disease: infection or heart attack (Also read: Causes of heartburn)
Purchasing other drugs, of course, must consult a doctor first, given the exact cause is not known. The existence of drug reactions and side effects with other drugs that are being consumed also needs to be consulted.
Investigations to find out other causes of heartburn:
Blood X-ray EKG (Electrocardiography) Endoscopic CT-Scan Your complaint should be conveyed to your Internal Medicine Specialist. Furthermore, treatment and therapy will be given after knowing the exact cause of the sore in your stomach. Hopefully your complaints will reduce soon.
Hope it can help answer your question. Thank you
dr. Kresnawati Wahyu Setiono